MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 09/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The site reported that a light adjustable lens (lal) has been explanted due to the patient having a more myopic than desired outcome.The lens was explanted on (b)(6) 2022.Rxsight's first awareness of the event was (b)(6) 2022.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.On lock-in #1 visit ((b)(6) 2022), ucva was 20/25, bcva was 20/20, mr was -0.75+0.25x015.The last known measurements prior to explant, on (b)(6) 2022, were ucva 20/25, bcva 20/25+2, mr -1.50+0.75x003.The site reported that the patient wanted her vision back to prior to lock-in.The surgeon opted to explant the lens on (b)(6) 2022.The lens was explanted and another lal was implanted without complication.After the explant, on (b)(6) 2022, ucva was 20/25+1, bcva was 20/20-2, ar was 0.00+1.50x161.The explanted lens (sn: (b)(4)) is in the process of being returned to rxsight.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key15655726
Report Number3012712027-2022-00047
Device Sequence Number2530662
Product Code PZK
UDI-Device Identifier00818806020562
UDI-Public01008188060205621122030617250228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-003733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale